Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online
Ask a Urologist   »  

Have painless red patch on foreskin. What could it be?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
Hi Doc,

I am 24 ,male
I am really worried because there is a painless red patch on my foreskin, what could it be? ( i am really worried it is a cancer)
Here are the images
Ok now, if I touch it with mild scrubbing pressure, i can feel a slight skin irritation pain-like
Posted Sat, 13 Oct 2012 in Penis Problems
Answered by Dr. Praveen Rodrigues 4 hours later
Hi there.
i note the patch & request a little history therof.
How long ago did this patch start? Are you sexually active?
Last sexual act before noticing this patch? details please ..unprotected?
Any similar patches in past?
Any history of drug reactions/allergies?
Any family history or any cancer history in recent past? Why the fear of cancer?
Any recent blood tests or STD check-up's?
Please revert with answers to the above & would be better placed to answer your queries..cheers!
Dr Praveen Rodrigues MD
Dermatologist & Venereologist
Above answer was peer-reviewed by
Follow-up: Have painless red patch on foreskin. What could it be? 16 hours later
I think this patch started about a week ago, i am not sexually active at all.I think this is my first red patch.
No drugs taken only vitamins and no allergies, and my family has no history of cancer.
I haven't done any STD checkup .I am scared that it is cancer because of google images when i typed this type of problem on penis =(
I put some antifungal cream/gel-like yesterday, it felt painful for the first 3 seconds when the cream touched the red patch and it seems like the redness is a better (not as vivid red color as before),any thought on this doc?

Thanks Doc
Answered by Dr. Praveen Rodrigues 8 hours later
Hi there.
At the outset was going to suggest it does not look anything like a cancerous lesion. Now given your subsequent history, my belief is further re-inforced that there is no chance of any cancer. Dont go by google images.
Keep using your antifungal cream. You may mix it with a mild hydrocortisone cream 1:1 for some 2-3 days & then stop the hydrocortisone cream & continue the plain antifungal cream for a week. I dont know what cream you are using; but, i would go with topical Nizoral (2% ketoconazole) cream. Add a one time tablet of fluconazole 200mg one tablet (single one time dose) if this can be got over the counter in your part of the world!
Cheers & Relax. It is a simple matter, easily sorted. Please do close this query if all well & do send in your feedback/ratings if time permits. Wish you a continued good health!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor